# SDR CA140728015

- Difficulty date: November 11, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut
- Condition: Broken
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THRESHOLD INSPECTION AT 5488 FC FOR THE ROLLER PINS (REF: AWL 57-41-102), OPERATOR REPORTED FINDING TWO BROKEN NUTS USED TO SECURE ROLLER PINS, ONE EACH AT SLAT LOCATIONS 3-1(AIRCRAFT 19005) AND 2-1 (AIRCRAFT 19008). THERE WERE NO FINDINGS REPORTED ON INSPECTED ROLLER PINS. ISE AND THD DID NOT RECEIVE ANY REQUEST FROM OPERATORS FOR FURTHER ASSISTANCE.
